Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Email and Telephone Directory

Staff Profile

Michael Magee - all publications

Journal Article

  • Magee, Michael, Naud, Frédéric & Puder, Doron (Submitted). A random cover of a compact hyperbolic surface has relative spectral gap 3/16 - ϵ.
  • Magee, Michael & Puder, Doron (Submitted). Matrix group integrals, surfaces, and mapping class groups II: O(n) and Sp(n).
  • Magee, Michael & Puder, Doron (Submitted). The Asymptotic Statistics of Random Covering Surfaces.
  • Magee, Michael & Puder, Doron (2021). Surface Words are Determined by Word Measures on Groups. Israel Journal of Mathematics 241: 749-774.
  • Magee, Michael (2020). Counting One-Sided Simple Closed Geodesics on Fuchsian Thrice Punctured Projective Planes. International Mathematics Research Notices 2020(13): 3886-3901.
  • Magee, Michael & Naud, Frédéric (2020). Explicit spectral gaps for random covers of Riemann surfaces. Publications mathématiques de l'IHÉS 132(1): 137-179.
  • Courcy-Ireland, Matthew de & Magee, Michael (2020). Kesten-McKay law for the Markoff surface mod p. Annales Henri Lebesgue
  • Cerbu, Alois Gunther, Elijah Magee, Michael & Luke Peilen, (2020). The cycle structure of a Markoff automorphism over finite fields. Journal of Number Theory 211: 1-27.
  • Gamburd, Alex, Magee, Michael & Ronan, Ryan (2019). An asymptotic formula for integer points on Markoff-Hurwitz varieties. Annals of Mathematics 190(3): 751-809.
  • Gutiérrez-Romo, Rodolfo, Magee, Michael & Rühr, Rene (2019). Counting saddle connections in a homology class modulo q. Journal of Modern Dynamics 15: 237-262.
  • Magee, Michael & Puder, Doron (2019). Matrix group integrals, surfaces, and mapping class groups I: U(n). Inventiones mathematicae 218(2): 341-411.
  • Magee, Michael (2019). On Selberg's Eigenvalue Conjecture for moduli spaces of abelian differentials. Compositio Mathematica 155(12): 2354-2398.
  • Magee, Michael, Oh, Hee & Winter, Dale (2019). Uniform congruence counting for Schottky semigroups in SL2(𝐙). Journal für die reine und angewandte Mathematik (Crelles Journal) 2019(753): 89-135.
  • Magee, Michael (2015). Arithmetic, zeros, and nodal domains on the sphere. Communications in Mathematical Physics 338(3): 919-951.
  • Magee, Michael (2015). Quantitative spectral gap for thin groups of hyperbolic isometries. Journal of the European Mathematical Society 17(1): 151-187.

Conference Paper

  • Collins, Benoît, Magee, Michael & Puder, Doron (2020), Automorphism-invariant positive definite functions on free groups, 27th International Conference in Operator Theory (OT27). Timisoara, American Mathematical Society.